# SDR AALA982233

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAIL CONE RELEASE HANDLE EMERGENCY EXIT LIGHT INOPERATIVE.  TIGHTENED LOOSE TERMINAL AND GROUND WIRES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
